anyone start taking thyroid medication and it messed with your period?

Question by college_student: anyone start taking thyroid medication and it messed with your period?
I started taking thyroid medication about three weeks ago, and this month my period is really late. I can’t tell exactly how late because it comes at different times but I usually ALWAYS get it towards the beginning of the month. I took a pregnancy test last week and it was negative, so I waited another week, and took another one, and it’s still negative, so I know I’m not pregnant. I’m just wondering if it’s the thyroid medication that’s messing it up.

Best answer:

Answer by sokokl
Yes, it’s possible that it could be as a result of the medication but I would recommend checking with your pharmacist and doctor as well to see what they say.

Add your own answer in the comments!

Vicoden: side effects and treatments

Leave a reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>